# SDR HEEA0014484

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL40440
- Condition: Inaccurate
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE READS 3 PERCENT HIGHER THAN NR 2 NEEDLE, AND ROTOR NEEDLES.  INDICATOR HAS NOISY OPERATION INTERNALLY.  TIME SINCE REPAIR 362:20 HOURS.
